# SDR AALA202002059015

- Difficulty date: February 4, 2020
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N199AN
- Make and model: Boeing 757223
- Aircraft serial: 32393
- Aircraft time: 58,235 hours, 16,592 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Gasket
- Condition: Leaking
- Location: Rt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

AIRCRAFT WAS GROUNDED: DIVERTED TO GYE, CABIN ALTITUDE WITH CABIN ULTIMATELY BETWEEN 11000-12000. DEPLOYED PASS OXYGEN AS PER  EMERGENCY DESCENT.***SUPPLEMENTAL ACTION SECT. 4, 5: REPOSITIONED AND SECURED BOOT ON THE R/H PACK, REPLACED R/H PACK WATER DRAIN LINE IAW AMM 21-51-00.ALSO REPLACED LEAKING GASKETS FOR THE R/H AIR SUPPLY UNDER WING VALVE ASSY IAW AMM 36-11-03. ACCOMPLISHED PACK OPS AND CABIN LEAK CKS, ALL CHD NORMAL IAW AMM 21-31-00.***(CLOSED)
